| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis (b)(6) 2017 with the following findings: during visual inspection, it was observed that there was moisture under display lens and the pump powered up to a blank display.The pump was opened and there was moisture observed on all internal components.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas alleging that the display screen was blank and there was moisture in the battery compartment.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.